Research ArticleOpen accessEvery word in the titleParallel Iterative Algorithms with Accelerate Convergence for Solving Implicit Difference EquationsQing-Fu Liu, Wei-Jun Zhong, Mancho ManevAmerican Journal of Applied Sciences, Vol. 1, Issue 1 · 31 Mar 2004 · 6,799 accessesView PDFCite
695 articles for “equation”
Set a search alertResearch ArticleOpen accessEvery word in the titleA Computational Method Based on Bernstein Polynomials for Solving FredholmIntegro-Differential Equations under Mixed ConditionsMiloud Moussai, Lakhdar ChiterJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 27 Feb 2017 · 7,142 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleApproximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform MethodEman Abuteen, Asad Freihat, Mohammed Al-Smadi et al.Journal of Mathematics and Statistics, Vol. 12, Issue 1 · 26 Mar 2016 · 7,901 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNEW APPROACH TO SOLVE HYBRID FUZZY DIFFERENTIAL EQUATIONSaveetha Natesan, Nirmala Venkatachalem, S. Chenthur PandianJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 1 Jul 2013 · 6,485 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA MODIFIED METHOD FOR SOLVING SYSTEM OF NONLINEAR EQUATIONSKanittha ChompuvisedJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 15 Mar 2013 · 6,770 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,254 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleExterior Differential Systems for Higher Order Partial Differential EquationsPaul BrackenJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 6,924 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Pseudo Spline Methods for Solving an Initial Value Problem of Ordinary Differential EquationB.S. Ogundare, G.E. OkechaJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,809 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA New Approach to Solve Nonlinear Partial Differential EquationsAbdoul R. Ghotbi, M. A. Mohammadzade, A. Avaei, M. KeyvanipoorJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,916 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleMarkov Property of the Solution of the Stochastic Generalized EquationsKhaldi KhaledJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,885 accessesView PDFCite